# SDR O2G2005F00002

- Difficulty date: January 18, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N14TU
- Make and model: Lear 60LEAR
- Aircraft serial: 026
- System (JASC): 3251 · Steering Unit
- Part: Computer
- Part number: 66084687
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

NOSE STEERING FAILED AT START OF TAXI.  AIRCRAFT MOVED 10 FEET, UNABLE TO RETAIN CONTROL THROUGH ALTERNATE MEANS.  SHUT DOWN AIRCRAFT.  TROUBLESHOT AIRCRAFT, DOWNLOAD FAULTS FROM STEERING COMPUTER.  FOUND RELAY FAULT, ORDERED REPLACEMENT NOSE WHEEL STEERING COMPUTER. (K)
